Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 25, 2011, 7:55 AM EST for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Feb 25, 2011, 11:20 AM EST. It was in force for 17 min.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 7:55 AM EST (12:55 UTC)
- In effect from
- Feb 25, 2011, 11:20 AM EST
- Expired
- Feb 25, 2011, 11:37 AM EST
- In force
- 17 min
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
262 WGUS41 KILN 251255 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 755 AM EST FRI FEB 25 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC025-061-165-260055- /O.NEW.KILN.FL.W.0007.110225T1620Z-110226T0200Z/ /KIMO1.1.ER.110225T1620Z.110225T1800Z.110225T2000Z.NO/ 755 AM EST FRI FEB 25 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * FROM THIS MORNING TO THIS EVENING. * AT 7 AM THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY NOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT STAGES NEAR 17.0 FEET, FLOODING OF LOWLAND AREAS OCCURS FROM SOUTH LEBANON TO FOSTER. PORTIONS OF MASON MORROW MILGROVE ROAD ALSO FLOOD. $$
1 follow-up statement
091 WGUS81 KILN 251637 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1137 AM EST FRI FEB 25 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... LITTLE MIAMI RIVER AT KINGS MILLS LITTLE MIAMI RIVER AT MILFORD OHC025-061-165-251707- /O.CAN.KILN.FL.W.0007.000000T0000Z-110226T0200Z/ /KIMO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1137 AM EST FRI FEB 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE MIAMI RIVER AT KINGS MILLS * AT 11 AM THE STAGE WAS 15.5 FEET. * FLOOD STAGE IS 17 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 16.1 FEET. THE RIVER WILL CONTINUE TO FALL TO 8.0 FEET BY TOMORROW MORNING. * AT STAGES NEAR 17.0 FEET, FLOODING OF LOWLAND AREAS OCCURS FROM SOUTH LEBANON TO FOSTER. PORTIONS OF MASON MORROW MILGROVE ROAD ALSO FLOOD. $$ OHC025-061-251707- /O.CAN.KILN.FL.W.0005.000000T0000Z-110226T0220Z/ /MLGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1137 AM EST FRI FEB 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE MIAMI RIVER AT MILFORD * AT 10 AM THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 17 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET. THE RIVER WILL CONTINUE TO FALL THROUGH THIS AFTERNOON AND OVERNIGHT. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER IN CLERMONT AND HAMILTON COUNTIES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:38 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 25, 6:38 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
638 AM EST FRI FEB 25 2011
.SYNOPSIS...
A STRONG LOW PRESSURE CENTER WILL QUICKLY MOVE INTO THE
APPALACHIANS THIS MORNING. PRECIPITATION ON THE BACKSIDE OF THE
LOW WILL BE HEAVY THIS MORNING...BUT GRADUALLY TAPER OFF DURING
THE LATE MORNING HOURS. HIGH PRESSURE WILL BUILD IN TONIGHT AND
WILL LINGER INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE LOCATED OVER SOUTH CENTRAL OH INTO NE KY ATTM IS FCST
TO MOVE INTO THE APPALACHIANS LATER THIS MORNING. THE HEAVY RAINS
AHEAD OF THE LOW HAVE PUSHED E OF THE REGION...SO DROPPED THE
FLOOD WATCH.
PRECIP ON THE NW SIDE OF THE LOW IS ANOTHER STORY. AREA OF HEAVY
SNOW DEVELOPED OVER INDIANA AND HAS SPREAD INTO THE NW COUNTIES.
THIS IS ASSOCIATED WITH A DEFORMATION ZONE CAUSED BY STRONG
FRONTOGENETICAL CIRCULATION IN VICINITY OF LOW-LEVEL BAROCLINIC
ZONE. THIS WILL CAUSE VIGOROUS LOW AND MID LEVEL ASCENT FOR THE
NEXT FEW HOURS. ALL THIS LIFT HAS CAUSED THUNDER SNOW IN
WAPAKONETA. SNOW RATES OF AN INCH PER HOUR WILL BE POSSIBLE THRU
12Z. BACKED OFF A LITTLE ON THE SNOW AMOUNTS SINCE IT TOOK LONGER
TO GET GOING AND THE QUICKER EXIT TIME. WENT 4 TO 6 STORM TOTAL
ACROSS EXTREME NW AND 2 TO 5 INCHES IN THE TIER OF COUNTIES S OF
THAT. AS THE COLDER AIR WORKS SE TODAY...CANT RULE OUT SOME SLEET
OR FREEZING RAIN. SOUTH OF THE ADVISORY WENT AN INCH OR LESS OF
SNOW. AS THE LOW EXITS...THE PCPN WILL BEGIN TO END. THE NE
MIGHT SEE SOME LINGERING SN INTO THE AFTN.
TEMPERATURES WILL DROP IN THE SE DURING THE DAY...WHILE ELSEWHERE
THEY WILL SEE A SMALL DAYTIME RECOVERY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDS IN TONIGHT. A QUICK MOVING SYSTEM MOVES
ACROSS THE GREAT LAKES SATURDAY. MODELS HAVE PUSHED THIS SYSTEM A
LITTLE FARTHER N. IT NOW LOOKS LIKE IT WILL STAY N OF THE FA...SO
DRIED OUT SATURDAY.
ANOTHER LOW BEGINS TO DEVELOP OUT OVER THE PLAINS ON SATURDAY. A
WARM FNT DEVELOPS INTO THE REGION SAT NGT AND SOME LIGHT SHOWERS
DEVELOP. TEMPS ACROSS THE N WILL BE COOL ENUF FOR SNOW
SHOWERS...BUT AMOUNTS WILL BE LIGHT.
SLY FLOW INCREASES ON SUNDAY AND ADDITIONAL SCT SHRA WILL BE
POSSIBLE SUNDAY.
THE GFS MOS MAX AND MINS MATCH FCST TECHNIQUES THRU THE
PERIOD...SO DIDNT STRAY TOO MUCH.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
FOCUS IS ON NEXT STRONG LOW FCST TO PUSH ACROSS THE REGION AT
BEGINNING OF PERIOD. WAA WILL PUSH SOME MOISTURE INTO CWA BY SUNDAY
AFTN PER MODELS. LIGHT AMOUNTS WILL KEEP POPS IN CHC CATEGORY FOR
NOW. BETTER DYNAMICS AND MOISTURE WILL MOVE INTO THE AREA SUNDAY
NIGHT AS LOW TRACKS NORTHEAST ACROSS MIDWEST. MODELS QUICKER THAN
PREVIOUS RUNS WITH SYSTEM AND FROPA ON MONDAY. WARMER AIR WITH THIS
SO NO WINTER PRECIP EXCEPT FOR PERHAPS A LITTLE MIX BACK SIDE OF LOW
BY MONDAY AFTN(FLURRIES/SPRINKLES). CONVECTION APPEARS LIKELY WITH
SUCH DYNAMICS ALTHOUGH TIMING NOT THE BEST. WILL HOLD OFF MENTIONING
THUNDER FOR NOW AS BIGGER CONCERN COULD BE STRONG SYNOPTIC WINDS.
TEMPS WILL BE TOUGH DEPENDING ON ANY LEFT OVER SNOW DEPTH IN THE FAR
NORTH ON SUNDAY AND CLOUD COVER AND RAIN. STEADY OR FALLING TEMPS ON
MONDAY IF MODELS PAN OUT.
AFTER MONDAY FLOW BECOMES MORE ZONAL. WEATHER BENIGN WITH LITTLE OR
NO MOISTURE TO WORK WITH. TEMPS WILL BE NEAR NORMAL AND CLOSE TO
GUIDANCE.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE HAS PUSHED EAST OF TAF SITES. COLD AIR CHANGING RAIN
TO SNOW BEFORE ENDING BY 14-16Z. SOME BRIEF ICE MIX BUT QUICK
CONVERSION TO SNOW. IFR CIGS WILL SLOWLY RISE TO MVFR IN THE
AFTERNOON. MAINLY MVFR VSBYS WITH BRIEF IFR IN SNOW BAND FROM
12-14Z ACROSS DAY TO CMH. VSBYS VFR BY AFTERNOON. STRONG WINDS
WILL DIMINISH IN THE AFTERNOON AS GRADIENT WEAKENS. MVFR CIGS INTO
TONIGHT.
OUTLOOK...THERE IS A GOOD CHANCE OF MVFR CEILINGS SUNDAY INTO
MONDAY ALONG WITH MVFR/IFR VISIBILITIES SUNDAY NIGHT AND MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR OHZ026-
034-035.
WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
OHZ042>046-051-052.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...PADGETT
AVIATION...PADGETTHazardous weather outlook, Feb 25, 5:23 AM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 523 AM EST FRI FEB 25 2011 OHZ026-034-035-261030- HARDIN-MERCER-AUGLAIZE- 523 AM EST FRI FEB 25 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. OHZ042>046-051-052-261030- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- 523 AM EST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. INZ050-058-059-066-OHZ053>056-060>062-261030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- 523 AM EST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT. EXITING LOW PRESSURE WILL BRING AN AREA OF SNOW...POSSIBLY MIXING WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING. SNOWFALL ACCUMULATIONS WILL GENERALLY BE AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-261030- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 523 AM EST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. EXITING LOW PRESSURE WILL BRING AN AREA OF RAIN AND SNOW...POSSIBLY MIXING WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING. SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Feb 25, 7:33 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM SNOW ALPINE 39.55N 85.18W
02/25/2011 M1.0 INCH FAYETTE IN CO-OP OBSERVER
&&
BINAULocal storm report, Feb 25, 7:34 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM SNOW SIDNEY 40.29N 84.16W
02/25/2011 E5.0 INCH SHELBY OH LAW ENFORCEMENT
LOTS OF BLOWING...DIFFICULT TO MEASURE
&&
BINAULocal storm report, Feb 25, 7:35 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 NW BRADFORD 40.15N 84.46W
02/25/2011 M3.0 INCH DARKE OH TRAINED SPOTTER
&&
BINAULocal storm report, Feb 25, 7:37 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM SNOW KENTON 40.64N 83.61W
02/25/2011 E5.0 INCH HARDIN OH DEPT OF HIGHWAYS
ODOT GARAGE
&&
BINAULocal storm report, Feb 25, 7:42 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM SNOW MARYSVILLE 40.24N 83.37W
02/25/2011 E3.0 INCH UNION OH DEPT OF HIGHWAYS
ODOT GARAGE
0704 AM SNOW WAPAKONETA 40.57N 84.19W
02/25/2011 E4.0 INCH AUGLAIZE OH DEPT OF HIGHWAYS
ODOT GARAGE
0707 AM SNOW CELINA 40.55N 84.57W
02/25/2011 E6.0 INCH MERCER OH DEPT OF HIGHWAYS
0716 AM SNOW BELLEFONTAINE 40.36N 83.76W
02/25/2011 E3.0 INCH LOGAN OH DEPT OF HIGHWAYS
ODOT GARAGE
0725 AM SNOW DELAWARE 40.30N 83.08W
02/25/2011 E2.0 INCH DELAWARE OH DEPT OF HIGHWAYS
ODOT GARAGE
0735 AM SNOW URBANA 40.11N 83.75W
02/25/2011 E2.0 INCH CHAMPAIGN OH DEPT OF HIGHWAYS
ODOT GARAGE
&&
BINAULocal storm report, Feb 25, 7:45 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BROOKVILLE 39.42N 85.01W
02/25/2011 M0.5 INCH FRANKLIN IN CO-OP OBSERVER
0745 AM SNOW KENTON 40.64N 83.61W
02/25/2011 M3.4 INCH HARDIN OH TRAINED SPOTTER
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:15 PM EST | Areal Flood Advisory | ILN | Hamilton | 4 hr |
| Feb 25, 3:14 AM EST | River Flood Warning | ILN | Adams | 15 hr |
| Feb 25, 4:48 AM EST | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Feb 25, 7:24 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 4 hr |
| Feb 25, 7:24 AM EST | River Flood Warning | ILN | Ross | 5 hr |
| Feb 25, 10:16 AM EST | River Flood Warning | ILN | Pike, Scioto | 42 hr |
| Feb 25, 10:23 AM EST | River Flood Warning | ILN | Hocking | 15 hr |
| Feb 25, 2:13 PM EST | River Flood Warning | ILN | Pickaway | 13 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.